# SDR IXXA202407152049

- Difficulty date: July 12, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N379AZ
- Make and model: Boeing 767323
- Aircraft serial: 25200
- Aircraft time: 112,525 hours, 20,640 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Carriage
- Part number: 141T4899501
- Condition: Cracked
- Location: Sliding Window
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOWING ROUTINE MAINTENANCE, FIRST OFFICER'S OPENABLE WINDOW SLIDING TRACK BRACKET CRACKED IN TWO PLACES. REMOVED AND REPLACED FIRST OFFICER'S #2 OPENABLE WINDOW SLIDING TRACK BRACKET IN ACCORDANCE WITH AIRCRAFT MAINTENANCE MANUAL 56-11-04. OPERATIONAL CHECK GOOD.
